MathSciNet Relay Station
MathSciNet bibliographic data
MR1769428 (2001h:40001) 40A05 (26A03)
Demirci, Kamil $A$-statistical core of a sequence. Demonstratio Math. 33 (2000), no. 2, 343–353.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement